|effects of hiv cocktail on diabetic
Dec 29, 2006
Police officer must take hiv cocktail due to bite on hand from drug user. Officer is diabetic. Can they take this cocktail and what side effects occur
| Response from Dr. Henry
A one month course of antiretrovirals rarely would have any lasting effect on diabetic status. For some regimens and diabetics there could be a modest aggravating effect during the 4 weeks on treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are Side Effects Aids Cocktail?
- What Is Hiv Cocktail?
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- Can A Bladder Infection Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.